# SDR FDEA202303070387

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40684
- Aircraft time: 19,054 hours, 3,233 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241QF AT STA1346.25-1347/LBL81-85 FOUND CRACK.  MAIN DECK CARGO FLOOR PANEL 241QF AT STA 1346.25-1347/LBL81-85 CRACK L X W= 4" X 0.1",  WITHIN LIMIT PER B777 SRM 53-00-50-1A ALLOWABLE DAMAGE 1, REV43.1, REPAIRED AS PER B777   SRM 53-00-50-2R REPAIR 1, REV43.1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
